Asian Journal of Mathematics

Manifolds of holomorphic mappings from strongly pseudoconvex domains

Franc Forstnerič

Full-text: Open access

Article information

Source
Asian J. Math. Volume 11, Number 1 (2007), 113-126.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1180135554

Mathematical Reviews number (MathSciNet)
MR2304585

Zentralblatt MATH identifier
1131.58007

Subjects
Primary: 32E10: Stein spaces, Stein manifolds 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10] 46T10: Manifolds of mappings 54C35: Function spaces [See also 46Exx, 58D15] 58B12: Questions of holomorphy [See also 32-XX, 46G20] 58D15: Manifolds of mappings [See also 46T10, 54C35]

Keywords
Stein manifolds strongly pseudoconvex domains manifolds of holomorphic mappings

Citation

Forstnerič, Franc. Manifolds of holomorphic mappings from strongly pseudoconvex domains. Asian J. Math. 11 (2007), no. 1, 113--126. https://projecteuclid.org/euclid.ajm/1180135554.


Export citation